MathSciNet Relay Station
MathSciNet bibliographic data
MR672840 22E46 (22E45)
Knapp, A. W.; Zuckerman, Gregg J. Classification of irreducible tempered representations of semisimple groups. Ann. of Math. (2) 116 (1982), no. 2, 389–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement